# SDR CALA2014110701429

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 34,107 hours, 11,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 251005
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK OVERHEAD EMER LIGHT AT SEAT 10 DEF INOPERATIVE.  R & R EMER LIGHT BATTERY PACK FUSE IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW AMM 33-51-0 0 SEE NR 6423547 FOR PART USED.
